MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 36 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 36 +3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an invers shoulder surgery the trial was damaged.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The reported event was confirmed as the visual evaluation of the received ar-9530s-03 with batch 499919 noted that the device has some damage around the big hole and there are marks on the device¿s surface (see evaluation pictures 1 + 2).A functional test was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear resulting from repeated insertion and/or removal of the device, as well as extended use in the field.Manufacturing date 2022.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear resulting from repeated insertion and/or removal of the device, as well as extended use in the field.Manufacturing date 2022.

Brand Name
UNIVERS REVERS TRIAL 36 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21663488
Report Number1220246-2025-01100
Device Sequence Number7662546
Product Code LXH
UDI-Device Identifier00888867062146
UDI-Public(01)00888867062146(11)220823(10)499919
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 36 +3
Device Catalogue NumberAR-9530S-03
Device Lot Number499919
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer06/06/2025
07/22/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/01/2025
07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown